:: Volume 12, Issue 1 (9-2015) ::
JSRI 2015, 12(1): 105-116 Back to browse issues page
Confidence Intervals for Lower Quantiles Based on Two-Sample Scheme
M. Razmkhah *1, H. Morabbi, J. Ahmadi
1- , razmkha_m@um.ac.ir
Abstract:   (3766 Views)

In this paper, a new two-sampling scheme is proposed to construct appropriate confidence intervals for the lower population quantiles. The confidence intervals are determined in the parametric and nonparametric set up and the optimality problem is discussed in each case. Finally, the proposed procedure is illustrated via a real data set. 

Keywords: Order statistics, coverage probability, optimality, expected width, exponential distribution.
Full-Text [PDF 180 kb]   (897 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/14 | Accepted: 2015/11/14 | Published: 2015/11/14

XML   Persian Abstract   Print

Volume 12, Issue 1 (9-2015) Back to browse issues page